# SDR DALA2021083005113

- Difficulty date: August 26, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 69,600 hours, 29,193 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 CORROSION ON LOWER GATE STRUCTURE OF #1 LEFT PASSENGER DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00050: DAMAGED LWR GATE WAS REPLACED BY SERVICEABLE LWR GATE PER B757-200 AMM 52-11. (1925708)
